# SDR SWAA2023060141589

- Difficulty date: April 26, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194FR OUTER SKIN HAS A DISBOND. (MARKED)<[01] IDENTIFIED MATERIAL OF PANEL 194FR IAW SRM 53-60-70-0I-1 FIGURE 1-2; ITEM 2; TABLE 2  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-70-1A-1 TABLE 101; PARA 4.A(4)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 53-60-70-2R-1 PARA 4.B(1) AND 4.D; TABLE 201  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBOND NOTED; REMOVED 1.1' X 1.55' DIA OF OUTER SKIN AND PARTIAL DEPTH CORE; CLEANED REPAIR AREA IAW SRM 51-70-05-2R-2 PARA 4.A-B;[05] CURED POTTING AT ROOM TEMP; SANDED POTTING TO CONTOUR; CLEANED REPAIR AREAS; FABRICATED REPAIR PLIES FROM BMS 8-79 LOT 1520138-1 AND BMS 5-129 LOT 1513774-1; INSTALLED REPAIR PLIES; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-11 PARA 4.B-D AND SRM 51-70-05-2R-2 PARA 4.D NOTE AND PARA 4.G-I  HOT BONDER ID ATS883 DATE 10/2023;[06] CURED REPAIR; UNBAGGED AND LIGHTLY SANDED IAW SRM 51-70-05-2R-2 PARA 4.I AND 4.K;[07] VERIFIED CORRECTIVE ACTIONS 4-6;[08] REQUESTING POST CURE NDI OF REPAIR AREA IAW SRM 51-70-05-2R-2 PAR 4.J.[10] APPLIED AND CURED CONDUCTIVE COATING; RESISTANCE CHECK 'GOOD' IAW AMM 51-21-71-370-801 PARA 3.D(2-4) AND 3.D(7)(A)  FLUKE 62 IR THERMOMETER ID ATS2208 DATE 10/2022 FLUKE 77 MULTIMETER ID ATS1499 DATE 11/2023  REFINISHED REPAIR AREA IAW AMM 51-21-99-300-802 PARA 3.C(1)(A-E)  REPAIRED DELAMINATION ON OUTER SURFACE ON PANEL 194FR IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11
